# SDR AT9900122

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND SEVERAL AREAS CORRODED.  THE FORWARD CARGO DOOR FRAME AT STRINGER 25R, INTERCOASTAL FRAME AT STA 500 TO 520 RBL 25 IN THE FORWARD PIT, THE AFT CARGO AFT BULKHEAD UPPER SUPPORT STA 947 FROM L-25L TO L-25R, AND THE FLOOR SUPPORT BEAM AT STA 947.  MECHANICALLY REMOVED ALL CORROSION, REMOVED, REPLACED, FABRICATED SUPPORT, STRINGER, BEAM, DOUBLER, PRIMED, TREATED, AND INSTALLED IAW B737 SRM 51-40-3, 51-30-2, 53-10-9, AND 53-10-1.  STRINGER (P/N AMS5510), SUPPORT ANGLE (P/N 1A-42748-1), INTERCOSTAL (P/N 1A-42744-1).
